# SDR YENA2007103

- Difficulty date: November 22, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N197JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000020
- Aircraft time: 4,707 hours, 3,209 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 19019566401
- Condition: Faulty
- Location: Wing
- Part time: 4,707 hours, 3,209 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 1604, JFK-PWM, DIVERTED TO BOS DUE A-I WING 2 LEAK EICAS WARNING MSG DISPLAYED DURING CLIMBOUT 11,000 FT OCCURED DURING A-I WING TEST.  HARD FAULT WARNING ON EICAS, RT TEMP SENSOR SLAT 4 INBOARD (FAULT CODE 301142021 AM1).  REMOVED AND REPLACED SLAT HARNESS W612 AND TEMP SENSOR PER AMM 27-83-07, AMM 30-11-02 AI OPERATION CHECKS NORMALLY.  OK FOR SERVICE.
